MathSciNet Relay Station
MathSciNet bibliographic data
MR743966 53C20 (53C21)
Peters, Stefan Cheeger's finiteness theorem for diffeomorphism classes of Riemannian manifolds. J. Reine Angew. Math. 349 (1984), 77–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement